# SDR AALA200801347

- Difficulty date: May 19, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW EMERGENCY LIGHT AT RT NUMBER ONE DOOR GALLEY COMPARTMENT AREA DAMAGED.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT AT RT NUMBER ONE DOOR GALLEY COMPARTMENT AREA.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED) (A)
